# SDR R7MR33078

- Difficulty date: April 17, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N135N
- Make and model: Urocop EC135P1
- Aircraft serial: 0086
- System (JASC): 2210 · Autopilot System
- Part: Head
- Part number: 9910991
- Part serial: JH1017
- Condition: Inoperative
- Location: Remote Control
- Part time: 116 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  NO DISPLAY.  REPLACED WITH LOANER UNIT SN JH1032 CORRECTED PROBLEM.
